# SDR HNAA2015122500371

- Difficulty date: December 25, 2015
- Submitted: December 25, 2015
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 51,103 hours, 60,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH FLOOR LIGHT IS INOPERATIVE AT 7TH FROM FRONT, R & R.  OPS CHECKED GOOD.
